Alert archive / Minnesota / Special Weather Statements in 2020
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 29, 2020, 5:49 AM CDT for Pope County, Swift County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2020, 5:49 AM CDT (10:49 UTC)
- Expired
- Jun 29, 2020, 6:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Twin Cities, MN
Counties Pope County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 186 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WWUS83 KMPX 291049
SPSMPX
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jun 29 2020
MNZ047-048-055-056-291145-
Chippewa-Stevens-Pope-Swift-
549 AM CDT Mon Jun 29 2020
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT POPE...NORTHWESTERN
CHIPPEWA... SOUTHEASTERN STEVENS AND SWIFT COUNTIES...
At 548 AM CDT, a cluster of thunderstorms was located near Hancock,
or 13 miles southeast of Morris, moving southeast at 35 mph.
Winds in excess of 30 mph and heavy rain are possible with this
storm.
Locations impacted include...
Montevideo, Morris, Benson, Glenwood, Appleton, Starbuck, Hancock,
Milan, Lowry, Cyrus, Watson and Lake Oliver.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 51.
U.S. Highway 212 between mile markers 34 and 36.
U.S. Highway 59 between mile markers 136 and 171.
Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4576 9576 4576 9514 4566 9514 4492 9572
4495 9580 4500 9583 4516 9604 4518 9610
4524 9610 4524 9612 4541 9612 4541 9618
TIME...MOT...LOC 1048Z 310DEG 29KT 4541 9579
$$
JRBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 11:54 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 28, 11:54 PM CDT, 5 hours 55 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1154 PM CDT Sun Jun 28 2020 .UPDATE...For 06Z Aviation discussion below && .SHORT TERM...(This evening through Monday night) Issued at 401 PM CDT Sun Jun 28 2020 MCV moving into the Mankato area will be the focus for thunderstorms this afternoon that will track up into the Twin Cities and eventually the Twin Ports region. We're starting to get hints of deep moist convection initiating, though to this point, this feature has been fairly stable. However, with over 5000 j/kg of MUCAPE up into western IA, persistent southerly flow will continue to push more unstable air northward, so agree with the HRRR and HopWRFs that we will eventually a cluster of storms develop that moves north through the Twin Cities later this afternoon. Again, with the better instability and shear off to the southwest, these storms look to remain sub-severe. After this MCV moves through, attention turns to threat for where storms develop along the warm front. This next round of storms will tap into the extreme instability down across IA, but there continues to be little continuity in the models with where this batch of rain ends up. For example, the HRRR between 12z and 18z look fairly similar, the only difference is the 12z HRRR had the evening/overnight storms from south central MN up into the Twin Cities, while the 18z shifted it all north, with the heavy rain from the Twin Cities/east central MN into northwest WI. At this point, still favor a more southern solution like what the 12z HREF and 15z HopWRF mean have, with the warm front ending up from about Marshall to the MN/WI/IA border, with the greatest heavy rain and severe risk through the night centered closer to that region. Both the 12z and 18z HRRR show the potential for training of storms along where the warm front sets up, with some areas receiving 3+ inches of QPF. Fortunately, antecedent soil conditions are dry, so really think to have much of a flash flood threat, we're going to need to see heavy rain in the urban core of the Twin Cities metro. Everywhere else, soils are dry enough to handle some good rains. For the severe threat, that again looks better closer to the MN/IA border, where instability will be greater and shear is increased by the jet streak currently apparent on satellite imagery over KS moving up over IA this evening. For the severe threat to materialize, we probably need the souther solution to work out (12z HRRR). If we see a more northern solution as we are seeing with the 18z HRRR and the 18z HopWRF members just rolling in, we'll likely have a lower severe threat as these areas will be displaced from the stronger instability and shear. This activity tonight will likely generate an MCV, that will then serve as the focus for thunderstorm development Monday afternoon. There was certainly a trend from the GFS/NAM for the MPX area to be hot and capped on Monday, but like the idea of the 18z HRRR. Because of where it develops convection tonight, the HRRR generates an MCV near the Twin Cities, that by Monday afternoon is up by Duluth, with storms initiating there then tracking southeast into western WI. This should be how things play out, it's just a matter of where that MCV ends up and given uncertainty with where that will be, have kept PoPs mainly in the 30s north of I-94. As you get southwest of I-94, you will be encountering stronger and stronger capping, so have a dry day for Monday by the time you get to south central, southwest, and west central MN. With the lower cloud cover and drier conditions expected, this will translate to hot conditions southwest of I-94, with afternoon heat indices forecast to be in the mid 90s to lower 100s. Haven't issued any heat headlines yet until we get a better handle on how clouds and convection will trend Monday afternoon, but a heat advisory is looking pretty likely for at least the Twin Cities metro on Monday. .LONG TERM...(Tuesday through Sunday) Issued at 401 PM CDT Sun Jun 28 2020 For the long term, Tuesday is looking hot and dry, with the best forcing for precip out in the Dakotas. Wednesday/Wednesday night still looks to feature the passage of a weak cold front, but both the GFS/ECMWF trended drier with it. This makes sense as the main upper wave forcing this front will be going from the Dakotas into northern Saskatchewan. So forcing and shear will be weak across the MPX area with the front, with the severe threat really driven by the presence of strong instability along the front. Behind the front we see building heights and a drying trend for Thursday through Saturday. Stuck with NBM PoPs for Thursday, though those look overdone. Really it doesn't look like we have much of precip threat until Sunday, when a weak cold front looks to drop down from the north. For temperatures, it still looks hot, with the potential for us to pile on quite a few 90+ degree highs through the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1155 PM CDT Sun Jun 28 2020 Another round of showers and thunderstorms is expected overnight, with MVFR conditions at most sites into Monday morning. Improvement to VFR conditions is expected for Monday afternoon, but additional thunderstorms could redevelop with the sun/daytime heating. The primary area for redevelopment on Monday afternoon would be north of the atmospheric cap, more likely affecting east central MN and west central WI sites (KMSP/KRNH/KEAU). At this point confidence is low so have included a Prob30 mention. KMSP...Another round of thunderstorms arrives around the start of the TAF period, and persists through daybreak. Attendant MVFR conditions are expected, with a broken ceiling circa 3KFT lingering through much of the morning. /OUTLOOK FOR KMSP/ Tue...Mainly VFR. Slight Chc TSRA/MVFR. Wind SE 15G25 kts. Wed...Mainly VFR. Chc TSRA/MVFR. Wind SE 5-10 kts. Thu...Mainly VFR. Chc TSRA/MVFR. Wind lgt and vrb. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...MPG LONG TERM...MPG AVIATION...LS
Hazardous weather outlook, Jun 29, 5:14 AM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 514 AM CDT Mon Jun 29 2020 MNZ049-051>053-057>063-065>070-075-076-WIZ014>016-023>025-027- 301015- Stearns-Sherburne-Isanti-Chisago-Kandiyohi-Meeker-Wright-Hennepin- Anoka-Ramsey-Washington-Renville-McLeod-Sibley-Carver-Scott- Dakota-Nicollet-Le Sueur-Polk-Barron-Rusk-St. Croix-Pierce-Dunn- Chippewa- 514 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... northwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight. A Flash Flood watch remains in effect until 10 AM. Thunderstorms capable of very heavy rain will continue through early to mid morning before dissipating. Additional thunderstorm development is expected later this evening and overnight, primarily across central Minnesota and west central Wisconsin. Heavy rain and flooding will also be possible with the thunderstorms tonight. A Heat Advisory is in effect this afternoon and evening for the Twin Cities metropolitan area. Heat indices in excess of 95 degrees are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will also be possible Tuesday through Thursday, with a Wednesday carrying a Marginal Risk of severe thunderstorms. Hot and humid conditions will continue through the week. Heat indices of 95 to 100 degrees are possible by the weekend. .SPOTTER INFORMATION STATEMENT... Spotters and rainfall observers are urged to report rainfall amounts to the National Weather Service. MNZ041>045-047-048-050-054>056-064-073-074-077-078-082>085- 091>093-WIZ026-028-301015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Benton- Lac Qui Parle-Swift-Chippewa-Yellow Medicine-Redwood-Brown-Rice- Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault- Freeborn-Pepin-Eau Claire- 514 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...southwest Minnesota...west central Minnesota and west central Wisconsin. .DAY ONE...Today and Tonight. Thunderstorms capable of heavy rain will continue through early to mid morning before dissipating. Additional thunderstorm development is expected later this evening and overnight, primarily across central Minnesota. Heavy rain and flooding will be possible with the thunderstorms tonight. A Heat Advisory is in effect this afternoon and evening for west central Minnesota. Heat indices in excess of 100 degrees are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will also be possible Tuesday through Thursday, with a Wednesday carrying a Marginal Risk of severe thunderstorms. Hot and humid conditions will continue through the week. Heat indices of 95 to 100 degrees are possible by the weekend .SPOTTER INFORMATION STATEMENT... Spotters and rainfall observers are urged to report rainfall amounts to the National Weather Service.
In the hours before
Special weather statement, Jun 29, 3:03 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
303 AM CDT Mon Jun 29 2020
MNZ063-069-070-076>078-290900-
Washington-Le Sueur-Dakota-Rice-Goodhue-Scott-
303 AM CDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT DAKOTA...EASTERN LE SUEUR...
SOUTHEASTERN SCOTT...WEST CENTRAL GOODHUE...RICE AND SOUTHERN
WASHINGTON COUNTIES...
At 303 AM CDT, a strong thunderstorm was located near Elko New
Market, or 14 miles northwest of Northfield, moving east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Faribault, Northfield, Bloomington, Eagan, Burnsville, Lakeville,
Apple Valley, Cottage Grove, Inver Grove Heights, Savage, Prior Lake
and Hastings.
This includes Interstate 35 between mile markers 50 and 80.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4431 9382 4479 9334 4481 9325 4486 9320
4484 9277 4475 9281 4473 9276 4419 9316
4420 9345
TIME...MOT...LOC 0803Z 279DEG 32KT 4460 9338
JRBSpecial weather statement, Jun 29, 4:29 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 AM CDT Mon Jun 29 2020
MNZ067-069-075-076-291015-
Le Sueur-Sibley-Scott-Nicollet-
429 AM CDT Mon Jun 29 2020
...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT LE
SUEUR...SIBLEY... SCOTT AND NICOLLET COUNTIES...
At 428 AM CDT, thunderstorms with heavy rain were clustered near Le
Center, or 20 miles west of Faribault, moving northeast at 10 mph.
Locations impacted include...
New Ulm, Bloomington, Burnsville, Lakeville, Shakopee, Savage, Prior
Lake, North Mankato, St. Peter, New Prague, Belle Plaine and Jordan.
This includes the following highways...
Interstate 35 between mile markers 75 and 80.
U.S. Highway 14 between mile markers 102 and 105, and between mile
markers 110 and 130.
U.S. Highway 169 between mile markers 56 and 84.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4445 9478 4446 9463 4469 9463 4470 9450
4463 9449 4463 9426 4472 9425 4472 9390
4468 9389 4468 9377 4464 9375 4471 9362
4480 9357 4479 9333 4454 9328 4453 9353
4420 9353 4424 9401 4417 9401 4416 9409
TIME...MOT...LOC 0928Z 239DEG 9KT 4438 9367
JRBSpecial weather statement, Jun 29, 4:33 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
433 AM CDT Mon Jun 29 2020
MNZ063-070-077-078-WIZ023-024-291030-
Washington-Dakota-Rice-Goodhue-Pierce-St. Croix-
433 AM CDT Mon Jun 29 2020
...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
DAKOTA...GOODHUE... RICE...WASHINGTON...PIERCE AND ST. CROIX
COUNTIES...
At 432 AM CDT, thunderstorms with heavy rain were near east central
and west central Wisconsin, moving northeast at 5 mph.
Locations impacted include...
St. Paul, Faribault, Northfield, Red Wing, River Falls, Bloomington,
Eagan, Woodbury, Burnsville, Lakeville, Apple Valley and Maplewood.
This includes the following highways...
Interstate 35 between mile markers 50 and 74, and between mile
markers 79 and 80.
Interstate 94 in Wisconsin between mile markers 1 and 30.
U.S. Highway 61 between mile markers 82 and 104.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4453 9353 4454 9328 4473 9333 4481 9327
4492 9313 4489 9299 4512 9298 4514 9303
4519 9299 4521 9216 4454 9213 4454 9231
4450 9230 4446 9224 4445 9243 4437 9243
4436 9255 4420 9255 4420 9352
TIME...MOT...LOC 0932Z 236DEG 6KT 4454 9295
JRBSpecial weather statement, Jun 29, 5:08 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
508 AM CDT Mon Jun 29 2020
MNZ078-WIZ015-016-024>028-291115-
Goodhue-Chippewa-Barron-Pierce-Dunn-Eau Claire-Rusk-Pepin-
508 AM CDT Mon Jun 29 2020
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
GOODHUE...PEPIN... SOUTHWESTERN RUSK...SOUTHEASTERN PIERCE...EASTERN
DUNN...CHIPPEWA... WESTERN EAU CLAIRE AND SOUTHERN BARRON COUNTIES...
At 506 AM CDT, thunderstorms with heavy rain were located in west
central Wisconsin, moving northeast at 20 mph.
Heavy rain is ongoing with this storm.
Locations impacted include...
Eau Claire, Ladysmith, Chippewa Falls, Altoona, Lake Hallie, Bloomer,
Barron, Lake Wissota, Chetek, Durand, Cameron and Fall Creek.
This includes the following highways...
Interstate 94 in Wisconsin between mile markers 51 and 80.
U.S. Highway 53 between mile markers 86 and 136.
U.S. Highway 61 mile marker 82 and near mile marker 85.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4459 9133 4460 9200 4456 9204 4450 9205
4441 9209 4445 9225 4454 9243 4483 9178
4521 9167 4520 9186 4534 9213 4544 9159
4549 9110
TIME...MOT...LOC 1006Z 242DEG 17KT 4533 9173
JRBLocal storm report, Jun 29, 5:32 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD BALDWIN 44.97N 92.37W
06/29/2020 ST. CROIX WI LAW ENFORCEMENT
WATER RESCUES AND EVACUATION IN THE
BALDWIN/HAMMOND/WOODVILLE AREA.
&&
JRBSpecial weather statement, Jun 29, 5:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
549 AM CDT Mon Jun 29 2020
MNZ047-048-055-056-291145-
Chippewa-Stevens-Pope-Swift-
549 AM CDT Mon Jun 29 2020
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT POPE...NORTHWESTERN
CHIPPEWA... SOUTHEASTERN STEVENS AND SWIFT COUNTIES...
At 548 AM CDT, a cluster of thunderstorms was located near Hancock,
or 13 miles southeast of Morris, moving southeast at 35 mph.
Winds in excess of 30 mph and heavy rain are possible with this
storm.
Locations impacted include...
Montevideo, Morris, Benson, Glenwood, Appleton, Starbuck, Hancock,
Milan, Lowry, Cyrus, Watson and Lake Oliver.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 51.
U.S. Highway 212 between mile markers 34 and 36.
U.S. Highway 59 between mile markers 136 and 171.
Torrential rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4576 9576 4576 9514 4566 9514 4492 9572
4495 9580 4500 9583 4516 9604 4518 9610
4524 9610 4524 9612 4541 9612 4541 9618
TIME...MOT...LOC 1048Z 310DEG 29KT 4541 9579
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:06 PM CDT | Tornado Warning | MPX | Goodhue | 24 min |
| Jun 28, 7:14 PM CDT | Special Weather Statement | MPX | Dakota | 31 min |
| Jun 28, 7:25 PM CDT | Special Weather Statement | MPX | Washington | 35 min |
| Jun 28, 7:46 PM CDT | Special Weather Statement | MPX | Dakota | 29 min |
| Jun 28, 10:27 PM CDT | Special Weather Statement | MPX | Washington | 2 hr |
| Jun 28, 10:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 23 min |
| Jun 28, 11:15 PM CDT | Special Weather Statement | MPX | Nicollet | 45 min |
| Jun 28, 11:30 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 30 min |
| Jun 29, 12:01 AM CDT | Special Weather Statement | MPX | Sibley | 29 min |
| Jun 29, 12:21 AM CDT | Tornado Warning | MPX | Sibley | 39 min |
| Jun 29, 12:46 AM CDT | Special Weather Statement | MPX | Renville, Sibley | 59 min |
| Jun 29, 1:19 AM CDT | Flash Flood Warning | MPX | McLeod, Renville, Sibley | 3 hr |
| Jun 29, 1:31 AM CDT | Flash Flood Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chisago, Dakota and 19 more | 10 hr |
| Jun 29, 1:45 AM CDT | Special Weather Statement | MPX | Chippewa | 60 min |
| Jun 29, 2:42 AM CDT | Special Weather Statement | MPX | Carver, Scott | 48 min |
| Jun 29, 3:03 AM CDT | Special Weather Statement | MPX | Dakota, Le Sueur, Rice | 57 min |
| Jun 29, 4:27 AM CDT | Heat Advisory | MPX | Anoka, Carver, Chippewa, Dakota, Hennepin, Lac qui Parle and 6 more | 8 hr |
| Jun 29, 4:29 AM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet, Scott, Sibley | 46 min |
| Jun 29, 4:33 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Rice, Washington | 57 min |
| Jun 29, 6:46 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi | 59 min |
| Jun 29, 7:18 AM CDT | Special Weather Statement | MPX | Le Sueur | 57 min |
| Jun 29, 7:23 AM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet | 5 hr |
| Jun 29, 8:17 AM CDT | Special Weather Statement | MPX | Wright | 43 min |
| Jun 29, 8:33 AM CDT | Flash Flood Warning | MPX | Le Sueur, Rice | 3 hr |
| Jun 29, 8:34 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice | 26 min |
| Jun 29, 9:18 AM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 57 min |
| Jun 29, 11:40 AM CDT | Areal Flood Warning | MPX | Le Sueur, Rice | 4 hr |
| Jun 29, 3:57 PM CDT | Special Weather Statement | MPX | Mille Lacs | 63 min |
| Jun 29, 4:27 PM CDT | Special Weather Statement | MPX | Todd | 33 min |
| Jun 29, 5:02 PM CDT | Special Weather Statement | MPX | Morrison, Todd | 58 min |
| Jun 29, 6:04 PM CDT | Special Weather Statement | MPX | Morrison | 71 min |
| Jun 29, 6:42 PM CDT | Flash Flood Warning | MPX | Morrison | 5 hr |
| Jun 28, 7:30 PM CDT | Special Weather Statement | MPX | Pierce | 30 min |
| Jun 28, 7:49 PM CDT | Special Weather Statement | MPX | Pierce | 41 min |
| Jun 28, 7:51 PM CDT | Tornado Warning | MPX | Pierce | 24 min |
| Jun 28, 8:31 PM CDT | Special Weather Statement | MPX | Pierce | 29 min |
| Jun 28, 8:43 PM CDT | Special Weather Statement | MPX | Pierce | 17 min |
| Jun 28, 8:59 PM CDT | Special Weather Statement | MPX | Dunn | 61 min |
| Jun 28, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn | 25 min |
| Jun 28, 10:14 PM CDT | Special Weather Statement | MPX | Rusk | 46 min |
| Jun 29, 2:04 AM CDT | Flash Flood Warning | MPX | Barron, Dunn, Pierce, Saint Croix | 5 hr |
| Jun 29, 4:53 AM CDT | Flash Flood Warning | MPX | Dunn, Pierce, Saint Croix | 3 hr |
| Jun 29, 5:08 AM CDT | Special Weather Statement | MPX | Chippewa, Pepin, Rusk | 67 min |
| Jun 29, 6:48 AM CDT | Areal Flood Warning | MPX | Barron, Dunn, Pierce, Polk, Saint Croix | 10 hr |
| Jun 29, 7:40 AM CDT | Areal Flood Warning | MPX | Dunn, Pierce, Saint Croix | 5 hr |
| Jun 29, 12:49 PM CDT | Areal Flood Warning | MPX | Dunn, Pierce, Saint Croix | 3 hr |
| Jun 29, 4:58 PM CDT | Areal Flood Warning | MPX | Pierce, Saint Croix | 17 hr |
Nearby
Special Weather Statements in Minnesota, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.